# SDR A6WA201140013

- Difficulty date: December 13, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL SEAT TRACK HAS MINOR CORROSION BETWEEN FS364 AND FS394.  REMOVED UNSERVICEABLE SEAT TRACK FROM RT SIDEWALL BETWEEN FS364 AND FS394.  INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-01-11.
